EconPapers    
Economics at your fingertips  
 

A simplicial decomposition algorithm for solving the variational inequality formulation of the general traffic assignment problem for large scale networks

L. Montero and J. Barceló

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 1996, vol. 4, issue 2, 225-256

Keywords: Traffic Equilibria; Variational Inequalities; Simplicial Decomposition Methods; Projection Methods; Quadratic Programming (search for similar items in EconPapers)
Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://hdl.handle.net/10.1007/BF02568510 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:topjnl:v:4:y:1996:i:2:p:225-256

Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm

DOI: 10.1007/BF02568510

Access Statistics for this article

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Juan José Salazar González and Gustavo Bergantiños

More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:topjnl:v:4:y:1996:i:2:p:225-256